I had the same problem and the only and the best answer I got was from my medical Dr... which was a surprise to me... She said that happens quite often when taking blood thinners. I also am taking Xarelto 15mg. one per day. The itching is coming from capillaries on legs, arms,etc... I told her that I was going to take 1/2 & she said "good", but the thing is that when taking these meds. u are on a slippery slope(I Googled the med)... so I alternated back & forth (1/2 to 1)... hope this info. helps you & all of the rest of the people... I am now much better... good luck!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just went to the doctor for some itching problem on my legs but mostly on my thighs.I have hypothyr?
Posted 9 Mar 2010 • 1 answer
Posted 16 Nov 2011 • 6 answers
Posted 12 Dec 2012 • 6 answers
Posted 28 Oct 2013 • 3 answers
Posted 22 Mar 2015 • 1 answer